# SDR DJFA2004046

- Difficulty date: January 5, 2005
- Submitted: January 7, 2005
- Operation: Air carrier
- Aircraft: N746TA
- Make and model: Beech 400A
- Aircraft serial: RK146
- Aircraft time: 6,161 hours, 4,762 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Control Panel
- Condition: Arced
- Location: Cockpit Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

CREW REPORTED THAT THEY HEARD A POPPING SOUND COMING FROM THE CIRCUIT BREAKER PANEL.  ARCING HAD OCCURRED FROM THE BOTTOM OF THE CIRCUIT BREAKER PANEL FOLLOWED BY A NOTICEABLE SMOKY SMELL.  APPROXIMATELY TEN SECONDS LATER THE ARCING HAD EXTINGUISHED AND VAPOR HAD CLEARED.  THE CIRCUIT BREAKER PANEL LIGHTS WERE FOUND TO BE INOPERATIVE, AND A SMALL MELTED AREA ON THE PANEL WAS HOT TO THE TOUCH.  THE LIGHTING FOR THE  PANEL WAS ISOLATED AS WELL AS THE HEAT SOURCE WHEN THE CIRCUIT BREAKER FOR THE PANEL LIGHTING WAS PULLED.  THE FLIGHT PROCEEDED WITHOUT FURTHER INCIDENT.  MAINTENANCE ISSUED MEL 33-6 FOR THE CIRCUIT BREAKER PANEL LIGHTING.
